# SDR F3LA2012091700793

- Difficulty date: September 17, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-112
- Aircraft serial: 2857
- Aircraft time: 21,583 hours, 9,886 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: BR964424
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C-CHECK: MAIN CABIN LT SEATS, ROW 13 HAS BURNED OUT LAMP FOR EMERGENCY EXIT LIGHT.  R & R LAMP IAW AMM 33-51-19-420-052D.  OPS CHECKED GOOD LAW AMM 33-51-00-71 0-00L-A.
